|Atripla and diet pills?
May 20, 2010
im trying to get back in shape and i heard about diet suplement that would help me to lose some weigth(lipo 6) but im not sure if i should take with atripla any ideas?? i just want to lose some pounds
| Response from Dr. Young
Hello and thanks for your post.
I'm generally not a fan of diet pills-- the best solution to weight gain is a modest change in your diet and exercise patterns. Hard work for many, but this is sustainable, low cost and low risk (ie., no drug-drug interactions).
Since there are many different diet pills (and I don't proactively recommend any), I'd suggest talking to your pharmacist and your doctor about your concerns and any possible negative drug interactions.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Infection Blowjob From A Prostitute
- Penis Discharge After Eating Sperm Worried I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.